Journal of Science of the Hiroshima University, Series A-I (Mathematics)

On Cartan subgroups of linear groups

Shigeaki Tôgô

Full-text: Open access

Article information

Source
J. Sci. Hiroshima Univ. Ser. A-I Math., Volume 25, Number 1 (1961), 63-93.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1206140669

Digital Object Identifier
doi:10.32917/hmj/1206140669

Mathematical Reviews number (MathSciNet)
MR0130931

Zentralblatt MATH identifier
0109.02201

Subjects
Primary: 14.50
Secondary: 20.75

Citation

Tôgô, Shigeaki. On Cartan subgroups of linear groups. J. Sci. Hiroshima Univ. Ser. A-I Math. 25 (1961), no. 1, 63--93. doi:10.32917/hmj/1206140669. https://projecteuclid.org/euclid.hmj/1206140669


Export citation